امراض
Cyanide poisoning
Cyanide poisoning is a toxic emergency in which cyanide blocks cytochrome oxidase in cells, halting aerobic respiration so that tissues cannot use oxygen. It is rare, and exposure usually follows inhalation of hydrogen cyanide gas, most often from burning plastics and other synthetic materials in fires, or ingestion…
آخری تازہ کاری ماخذ: WHO، NIH NCBI StatPearls
صرف صحت کے پیشہ ور افراد کے لیے — محض حوالے کے طور پر۔ یہ صفحہ مختصر خلاصہ ہے، طبی مشورہ نہیں، اور سرکاری لیبل یا طبی فیصلے کا متبادل نہیں۔ تجویز یا فراہمی سے پہلے ہمیشہ تصدیق کریں۔
اس صفحے کا طبی مواد صرف انگریزی میں دستیاب ہے۔
اہم نکات
- Condition type
- Miscellaneous
- Linked medicines
- 1
جائزہ
Cyanide poisoning is a toxic emergency in which cyanide blocks cytochrome oxidase in cells, halting aerobic respiration so that tissues cannot use oxygen. It is rare, and exposure usually follows inhalation of hydrogen cyanide gas, most often from burning plastics and other synthetic materials in fires, or ingestion of cyanide salts, certain plants and cyanogenic chemicals. Prolonged infusion of certain vasodilator drugs can also release cyanide. Symptoms begin within seconds to minutes after inhalation and include headache, giddiness, confusion, rapid breathing, flushing, nausea, convulsions and loss of consciousness, with low blood pressure and cardiac arrhythmias in severe cases. No single readily available test confirms the diagnosis, so assessment is clinical, supported by findings such as marked lactic acidosis. Treatment is urgent and covers removal from exposure, high-concentration oxygen, resuscitation and supportive care, and a cyanide antidote such as hydroxocobalamin.
ڈاکٹر کو کب دکھائیں
Seek urgent care for severe symptoms that come on suddenly, for difficulty breathing, or for drowsiness or confusion. See a doctor when symptoms persist, keep coming back, or affect daily life. Call the local emergency number for any symptom that is sudden and severe. This page is a reference for healthcare professionals and does not replace an assessment.
استعمال ہونے والی ادویات
Pro+ اراکین کے لیے
پورا صفحہ کھولیں
Cyanide poisoning کا پورا صفحہ پڑھنے کے لیے اکاؤنٹ بنائیں اور Pro+ ٹرائل شروع کریں: علامات، وجوہات، تشخیص اور استعمال ہونے والی ادویات۔
- Symptoms
- Causes and risk factors
- How it is diagnosed
- Lifestyle and self-care notes
- Home remedies
- Condition videos
- Disease tools in the app
ویب پر 7 دن تک Pro+ مفت آزمائیں۔ کارڈ کی ضرورت نہیں۔
ماخذ
- Hydrogen cyanide fact sheet — WHO (accessed 2026-10-25)
- Cyanide Toxicity - StatPearls — NIH NCBI StatPearls (accessed 2026-10-25)
اکثر پوچھے جانے والے سوالات
What is Cyanide poisoning?
Cyanide poisoning is a toxic emergency in which cyanide blocks cytochrome oxidase in cells, halting aerobic respiration so that tissues cannot use oxygen. It is rare, and exposure usually follows inhalation of hydrogen cyanide gas, most often from burning plastics and other synthetic materials in fires, or ingestion…
What type of condition is Cyanide poisoning?
MediHelp files Cyanide poisoning under Miscellaneous. Related conditions and medicines are listed in the Diseases A-Z and on the medicine pages that link here.
Which medicines are used for Cyanide poisoning?
MediHelp links 1 medicines to Cyanide poisoning, for example Hydroxocobalamin. The drug of choice and further sections open after sign-in.
When should someone with Cyanide poisoning see a doctor?
Seek urgent care for severe symptoms that come on suddenly, for difficulty breathing, or for drowsiness or confusion. See a doctor when symptoms persist, keep coming back, or affect daily life. Call the local emergency number for any symptom that is sudden and severe. This page is a reference for healthcare professionals and does not replace an assessment.
MediHelp ایپ میں مکمل مونوگراف، خوراک اور تعامل چیکر
MediHelp ایپ میں مکمل حوالہ کھولیں، متعدد ادویات کے تعاملات جانچیں اور خوراک کے ٹولز استعمال کریں۔